Подписаться
Lam Quoc Anh; L.Q. Anh; Anh, L.Q, Ann L.Q, L.Q. Ann
Lam Quoc Anh; L.Q. Anh; Anh, L.Q, Ann L.Q, L.Q. Ann
Подтвержден адрес электронной почты в домене ctu.edu.vn - Главная страница
Название
Процитировано
Процитировано
Год
Semicontinuity of the solution set of parametric multivalued vector quasiequilibrium problems
LQ Anh, PQ Khanh
Journal of Mathematical Analysis and Applications 294 (2), 699-711, 2004
1772004
On the stability of the solution sets of general multivalued vector quasiequilibrium problems
LQ Anh, PQ Khanh
Journal of Optimization Theory and Applications 135, 271-284, 2007
1142007
Continuity of solution maps of parametric quasiequilibrium problems
LQ Anh, PQ Khanh
Journal of Global Optimization 46, 247-259, 2010
982010
On the Hölder continuity of solutions to parametric multivalued vector equilibrium problems
LQ Anh, PQ Khanh
Journal of Mathematical Analysis and Applications 321 (1), 308-315, 2006
942006
Uniqueness and Hölder continuity of the solution to multivalued equilibrium problems in metric spaces
LQ Anh, PQ Khanh
Journal of Global Optimization 37 (3), 449-465, 2007
892007
Sensitivity analysis for multivalued quasiequilibrium problems in metric spaces: Hölder continuity of solutions
LQ Anh, PQ Khanh
Journal of Global Optimization 42, 515-531, 2008
622008
Well-posedness for vector quasiequilibria
LQ Anh, PQ Khanh, DTM Van, JC Yao
Taiwanese Journal of Mathematics 13 (2B), 713-737, 2009
552009
Semicontinuity of the approximate solution sets of multivalued quasiequilibrium problems
LQ Anh, PQ Khanh
Numerical Functional Analysis and Optimization 29 (1-2), 24-42, 2008
552008
Various kinds of semicontinuity and the solution sets of parametric multivalued symmetric vector quasiequilibrium problems
LQ Anh, PQ Khanh
Journal of Global Optimization 41, 539-558, 2008
522008
Semicontinuity of solution sets to parametric quasivariational inclusions with applications to traffic networks II: lower semicontinuities applications
LQ Anh, PQ Khanh
Set-Valued Analysis 16, 943-960, 2008
512008
Hölder continuity of the unique solution to quasiequilibrium problems in metric spaces
LQ Anh, PQ Khanh
Journal of optimization theory and applications 141, 37-54, 2009
482009
Semicontinuity of solution sets to parametric quasivariational inclusions with applications to traffic networks I: upper semicontinuities
LQ Anh, PQ Khanh
Set-Valued Analysis 16, 267-279, 2008
422008
Well-posedness under relaxed semicontinuity for bilevel equilibrium and optimization problems with equilibrium constraints
LQ Anh, PQ Khanh, DTM Van
Journal of Optimization Theory and Applications 153 (1), 42-59, 2012
402012
On Hölder continuity of approximate solutions to parametric equilibrium problems
LQ Anh, PQ Khanh, TN Tam
Nonlinear Analysis: Theory, Methods & Applications 75 (4), 2293-2303, 2012
322012
Convergence of solutions to set optimization problems with the set less order relation
LQ Anh, TQ Duy, DV Hien, D Kuroiwa, N Petrot
Journal of Optimization Theory and Applications 185, 416-432, 2020
302020
GAP FUNCTIONS AND HAUSDORFF CONTINUITY OF SOLUTION MAPPINGS TO PARAMETRIC STRONG VECTOR QUASIEQUILIBRIUM PROBLEMS.
LQ Anh, NV Hung
Journal of Industrial & Management Optimization 14 (1), 2018
302018
Regularized gap functions and error bounds for generalized mixed strong vector quasiequilibrium problems
LQ Anh, N Van Hung, VM Tam
Computational and Applied Mathematics 37 (5), 5935-5950, 2018
272018
Levitin–Polyak well-posedness for strong bilevel vector equilibrium problems and applications to traffic network problems with equilibrium constraints
LQ Anh, NV Hung
Positivity 22, 1223-1239, 2018
272018
Inverse -centrum problem on trees with variable vertex weights
KT Nguyen, LQ Anh
Mathematical Methods of Operations Research 82 (1), 19-30, 2015
272015
Stability of solution mappings for parametric bilevel vector equilibrium problems
LQ Anh, N Van Hung
Computational and Applied Mathematics 37, 1537-1549, 2018
222018
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20